Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 64, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 64, Number 5 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 64, Number 5 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A survey of the theory of spectral operators
Nelson Dunford.
Bull. Amer. Math. Soc. 64 (1958), 217-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104865
Outline of an algorithm for integer solutions to linear programs
Ralph E. Gomory.
Bull. Amer. Math. Soc. 64 (1958), 275-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102437
On the nonexistence of elements of Hopf invariant one
J. F. Adams.
Bull. Amer. Math. Soc. 64 (1958), 279-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0097059
On rapidly mixing transformations and an application to continued fractions
M. Kac and Harry Kesten.
Bull. Amer. Math. Soc. 64 (1958), 283-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0097114
Representation of abstract Riesz potentials of the elliptic type
A. V. Balakrishnan.
Bull. Amer. Math. Soc. 64 (1958), 288-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0101973
Abstract Cauchy problems of the elliptic type
A. V. Balakrishnan.
Bull. Amer. Math. Soc. 64 (1958), 290-291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105555
The June meeting at Corvallis
R. S. Pierce.
Bull. Amer. Math. Soc. 64 (1958), 292
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematische Statistik, by B. L. van der Waerden.
Reviewer: K. L. Chung
Bull. Amer. Math. Soc. 64 (1958), 293-295
Review information
Full-text PDF Free Access
Convexity, by H. G. Eggleston.
Reviewer: Herbert Busemann
Bull. Amer. Math. Soc. 64 (1958), 295-296
Review information
Full-text PDF Free Access
The numerical solution of two-point boundary problems in ordinary differential equations, by L. Fox.
Reviewer: Wolfgang Wasow
Bull. Amer. Math. Soc. 64 (1958), 296-298
Review information
Full-text PDF Free Access
Problems in Euclidean Space: Application of convexity, by H. G. Eggleston.
Reviewer: Herbert Busemann
Bull. Amer. Math. Soc. 64 (1958), 298-299
Review information
Full-text PDF Free Access
Die Lehre von den Kettenbruchen. Vol. II. Analytisch-funktionen-theoretische Kettenbruche, by Oskar Perron.
Reviewer: W. T. Scott
Bull. Amer. Math. Soc. 64 (1958), 299-300
Review information
Full-text PDF Free Access
Combinatorial topology. Vol. 2. The Betti groups, by P. S. Aleksandrov.
Reviewer: Ky Fan
Bull. Amer. Math. Soc. 64 (1958), 300-301
Review information
Full-text PDF Free Access
American Mathematical Society